Elements of order 4 of the Hilbert kernel in quadratic number fields

Tom 97 / 2001

Qin Yue Acta Arithmetica 97 (2001), 295-311 MSC: 11R65, 11R70, 19C99, 19D50. DOI: 10.4064/aa97-4-1

Autorzy

  • Qin YueInstitute of Mathematics
    Fudan University
    Shanghai 200433, P.R. China
    and
    Department of Mathematics
    Xuzhou Normal University
    Jiangsu 221009, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek